# SDR UIEA2022103101178

- Difficulty date: October 30, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747
- Aircraft serial: 24310
- Aircraft time: 89,283 hours, 16,795 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN DAMAGE WAS FOUND ON THE RH MAIN ENTRY DOOR NO. 1 FWD FRAME( 1) REMOVED THE AFFECTED FASTENERS I.A.W. SRM 51-40-02 REV.52 2) REPAIR DAMAGE AREA I.A.W SRM 52-10-02-2R-4 REV:52 AND EI NO T2022A52M-3052 REV:1 AND DWG NO 6501836, SH2 REV: AB 3) CONDITION CHECK NORMAL AND JOB COMPLETED. )
